Can Viagra for women cause poisoning?

Some women complain of nausea, headache, and stomach pain after taking a women’s Viagra pill. Therefore, many ask doctors: can Viagra for women cause poisoning?

Experts say: this medicine works on the same principle as the male version. Tablets provide an active flow of blood to the pelvis and genitals. And each medicine has its own side effects and contraindications. They ate women taking Viagra and feel deterioration in their general condition, there can be two reasons for this: • The recommended dose of the drug was exceeded;

• This women’s Viagra option is not suitable for a particular woman.

If the doctor approved the dosage, the woman should continue taking the medicine for some time (up to 2 weeks). During this period, the symptoms of poor condition should stop. If this does not happen, this means that this women’s Viagra is not suitable for the woman and she needs to choose another treatment.

There are several Viagra options for women, as well as for men. The drugs have a different active substance and a different principle and duration of action. Therefore, if there is a problem with arousal, you need to look for the drug that would solve it with minimal damage to health. In these matters, doctors are guided by the principle: "the benefit must exceed the possible harm." « Back To Erectile Dysfunction